# SDR ASAA2023102345813

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 1,257 hours, 339 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. GROUNDED - YES. NO CORRELATED MESSAGE FOUND. NO HISTORY PAST 30 DAYS. CYCLED CB A14 AUX POWER UNIT CONT. APU STARTS AND RUNS NORMALLY. OPS TEST GOOD. REF AMM 49-11-00.
